# SDR DHL2005742524

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B AFT FLAP HAS AREA OF DISBOND NEAR I/B END.  FABRICATED AND INSTALLED DOUBLER REPAIRS 8.2" BY 7.5" AND 5.2" BY 4.5" FROM 2024-T3 .016 AND 5.1" BY 4.4" FROM BMS 4.4 HONEYCOMB IAW B727 SRM 51-40-20, 51-40-23 AND 57-50-2 NOTE G.
